Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the radius of univalence of certain analytic functions


Author: A. E. Livingston
Journal: Proc. Amer. Math. Soc. 17 (1966), 352-357
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1966-0188423-X
MathSciNet review: 0188423
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. J. Libera, Some radius of convexity problems, Duke Math. J. 31 (1964), 143-158. MR 0160890 (28:4099)
  • [2] -, Some classes of regular univalent functions, Proc. Amer. Math. Soc. 16 (1965), 755-758. MR 0178131 (31:2389)
  • [3] T. H. MacGregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc. 104 (1962), 532-537. MR 0140674 (25:4090)
  • [4] -, The radius of convexity of starlike functions of order 1/2, Proc. Amer. Math. Soc. 14 (1963), 71-76. MR 0150282 (27:283)
  • [5] R. M. Robinson, Univalent majorants, Trans. Amer. Math. Soc. 61 (1947), 1-35. MR 0019114 (8:370e)
  • [6] M. S. Robertson, Extremal problems for analytic functions with positive real part and applications, Trans. Amer. Math. Soc. 106 (1963), 236-253. MR 0142756 (26:325)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188423-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society